# SDR HEEA967295

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105001045
- Condition: Cracked
- Location: T/R
- Part time: 8,316 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (CRACK ON THE LEADING EDGE ABRASION STRIP ON PADDLE "B".
